Benzo Buddies cult hero Parker goes back on benzos, panic ensues

Re: Parker new post?
« Reply #4 on: July 13, 2020, 03:39:21 pm »

[Buddie]

I think there is still a lot of confusion for BB members. Parker posted that she reinstated and this was placed in the Success Stories?? I know success stories have to be approved by admin. This is very confusing.

Reinstatements do happen but have been posted in an appropriate section. This was upsetting to say the least for many members. A brief explanation would be appreciated. Success stories are the only hope many people cling to. What happened here?

Re: Parker new post?
« Reply #9 on: July 13, 2020, 06:28:27 pm »

[Buddie]

I wish her well too.

But this just goes to show that not everyone who suddenly disappears from the forum goes on to heal. I’ve always wondered why someone as active, influential and devoted to the forum and people on here as Parker would suddenly disappear without telling ANYONE why she left, What happened, etc. If you look back at Parker’s posts before she “disappeared” she was literally posting multiple posts a day. For someone to just up and leave without coming back at all, something must have happened or they reinstated. People kept telling folks on here “well healed people don’t hang out on this forum anymore they move on with their lives”. That certainly isn’t the case here, and provably many other cases out there.

I’m glad she came back and told us. It’s a little odd she posted In the success story section, but at least now we know what happened.

Re: Parker new post?
« Reply #10 on: July 13, 2020, 07:16:44 pm »

[Buddie]

Oh, so that is why I couldn’t find it. Thought was going mad….
I am glad she is ok.
If I could reinstate and stay on I would.
I should have done that in December 2017 when tried and it still worked before damaged was caused to muscles and joints instead of listening to ppl on here saying not to and drugs are bad etc.
They were the right thing for me.
Now can’t take anything and body literally crushing itself.

Re: Parker new post?
« Reply #12 on: July 13, 2020, 07:29:11 pm »

[Buddie]

Well the truth here is that she did not go on to heal. That’s what I mean by people on here making assumptions about people leaving and healing. False reassurance.

Re: Parker new post?
« Reply #22 on: July 20, 2020, 01:23:52 am »

[Buddie]

It’s just completely bizarre to me that someone who KNOWS how horrific Wd is and how long the suffering is would willingly put the poison in their body again. I’d die before I physically put another pill in my mouth. It’s different if the wd wasn’t as bad or long, but Parker was on here for like 7 years..

It’s like someone who almost died of peanut allergies would risk eating it again.

Re: Parker new post?
« Reply #27 on: July 24, 2020, 10:19:33 pm »

[Buddie]

I don’t think Parker healed and then went on drugs after. She was 32 months off and still bad.

Cult members faced with grim choice as corona panic spreads

Has corona made your symptoms worse?
« on: March 26, 2020, 08:10:02 am »

[Buddie]

I’ve got anxiety and bad OCD as withdrawal symptom. But since all this corona stuff got lit worse have other found same. Tried cbt was useless am starting seeing therapist by Skype. Not worried about getting it more being unable to have social contact, find going out difficult normally but feel with restrictions will end up agrophobic. Got feeling until things improve I probably won’t have much progress.

Ashton tapers cause psychotic breaks?

Has Tapering ever resulted in severe mental disorders?
« on: December 05, 2019, 12:27:40 am »

[Buddie]

After freaking out during my taper, my doctor strongly recommended (ordered) me to go back up to 1mg and hold till I was ready to start tapering at my own pace. In that time, I’ve had some pretty strange mental effects. Disassociation, not feeling like I was in my body, watching events unfold around me like I’m not really there. Years ago (20+ years ago) I was diagnosed with drug induced psychosis. Since going back to 1mg, my mania has been reduced somewhat, but I find myself suffering from possible delusions and I don’t know if its something that is really happening or if I’m having a psychotic break.

Is this something people have experienced while tapering? Can tapering cause a psychotic break? Or was I already messed up and tapering just compounded my problems and brought some stuff that was just under the surface back again?

Any thoughts on this would be appreciated and before anyone can ask… No, I can’t afford to go to a psychiatrist, I can’t afford therapy, and I’ve been drinking myself into a stupor to try to get out of my head on a regular basis.

I used to do drugs to get away from anxiety and bad thoughts, coming off Klonopin has brought a lot of these old (almost forgotten) demons back and I don’t know if this is normal or if I got some serious underlying problems.

Ain’t no love in the heart of the city: Girlfriend dumps addict for man who isn’t tapering Klonopin for 1000 years

Dumped during taper
« on: April 10, 2019, 12:33:03 am »

[Buddie]

Just lost one of the key players in my support network. She said, “I can’t do this for another 6 months, year, however long it’ll be before you’re better. I love you, I want you to get better, and I don’t want to be with anyone else. But I just can’t do this anymore. I have to let go. I have to live my life”

This was 2 weeks ago. I tried to remain her friend, but she couldn’t help but rub her new relationship in my face. When I’d finally had enough and blocked her number, and on social media, she got pissy and finally left me alone. It’s strange how the ones we love the most can end up being the most toxic. Prior to this she would always be at my bedside. Checking in on me every day. Assuring me I’d get through this and that I’m strong for having made it this far.

I found myself up-dosing. I messed up. I let her hurt me even more. I’m trying to get back down to 0.5mg Klon per day, but the nights without her are much harder. Maybe I shouldn’t have been dating in this state. She tapered off klon a long time ago, I thought she’d be more understanding.

If anyone’s suffered a blow like this during taper, any advice would be appreciated.
(I know, “Try not to think about her, occupy your mind with other things.” I got that much, I’m trying.)

Cyberchrondriac force fed steady diet of Benzo Buddies bullshit until she imagines she has benzo belly (a condition that doesn’t exist)

Benzo belly - help please!
« on: March 01, 2018, 11:29:30 pm »

[Buddie]

Hi,

I’ve been weaning for a year – initial dose: 6.5mg Xanax, current dose: 0.25mg Xanax, 40mg Valium. Currently tapering at .125mg Xanax per week with a break every third week or longer breaks if I have something important coming up.

Through the decreases I’ve experienced stomach upset in many varieties and degrees, I had no idea about benzo belly but I realise I’ve been having small bouts of it.

Anyway.. my last decrease was over a week ago and about 4 days in I started getting horrible pain and bloating. I try to stay very active to distract while tapering but these symptoms are so severe I just want to crawl up and sleep forever.

I haven’t been able to continue my activities as usual – my endurance is very limited, I think the pain is draining my energy.

I’ve tried prochlorperazine (stemetil), peppermint, po chai, resting.. I’m not getting any relief and it’s not going away like it usually does after a couple of days.

I know there are a lot of threads on this and I’ve read a lot, I just don’t understand why I’m getting it so severely when my tapering is so minimal and I’ve only had it mildly (comparatively) before. I am very close to being completely off Xanax (2 more decreases), are the last couple of decreases harder than the others?

Is there ANYTHING I can do to relieve this pain or at least give myself enough energy to continue my activities? (I dance at least 9 hours a week, it keeps me sane).

Any thoughts or help would be much appreciated 🙏❤

Holiday rescue dose tosses nine months of benzo freedom in the garbage

Took a rescue dose after 9 months off
« on: January 02, 2018, 05:53:49 pm »

[Buddie]

Hello! On holidays with my family i was under pressure and took 20mg + 10mg valium. Now i feel guilty and sad. After 9 months of agony i feel exhausted and wonder how long will this last. I wonder how many steps i am back now. Need to hear something encouraging.